# SDR UIEA2024101501010

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,118 hours, 24,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fuse Pin
- Part number: 113T12662
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT #3 INBOARD FLAP - FUSE PIN - UNDERWING FITTING TO FOWARD TO TENSION LINK, WITH CRACK INDICATION FOUND AND CORROSION.( FUSE PIN WAS REPLACED AND TORQUE WAS APPLIED IAW AMM 27-51-02-004-001. NO FURTHER DEFECTS NOTED )
